I have been on Lisinopril 20mg for a couple months now and have lost 20lbs by doing absolutely nothing different. Is this normal? I am overweight as it is, not extremely bad, but I'm not complaining. Just everything I've read said it could actually make you gain weight, not lose it.
16 Jan 2011
Unusual or rapid weight gain or loss is a serious side effect of lisinopril. I would suggest that you see your doctor ... just be checked out.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
pounds even though I have been dieting and exercising. Can this drug be the cause of the weight gain?
1 answer • 26 Mar 2010
I believe I am a great candidate for certain weight loss meds for obesity. I am on Medicare, Phx, Az. Any recommendations.
2 answers • 4 Dec 2011
Lisinopril - I am noticing bloating, being tired and weight gain. I try to cut down on my eating but
... I am always
2 answers • 26 Dec 2011
I'm working with a weight loss doctor. He's got me on topiramate and phentermine. He started the topiramate at a very low dose and has gone ...
2 answers • 11 Sep 2015
My Dr started me on Lamictal a week ago, I'm very leery of medications that can cause weight gain and unfortunately I am one of the ones who ...
3 answers • 15 Apr 2016